# SDR IPXA2014020381756

- Difficulty date: January 16, 2014
- Submitted: February 3, 2014
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 85,009 hours, 14,563 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Channel
- Part number: 65B10882U82
- Condition: Corroded
- Location: Access Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, LEFT WING REFUELING PANEL 521CB INBD LATCH ATTACH CHANNEL FOUND CORRODED AND CRACKED.   ATTACH CHANNEL REPLACED IAW SRM 51-10-02 AND SRM 51-40-02, REV 27.
